# SDR GTIA2015112701422

- Difficulty date: November 27, 2015
- Submitted: November 29, 2015
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 9,743 hours, 4,471 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: B002478
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK INOPERATIVE.  R & R F/O OXYGEN MASK IAW AMM 35-12-41. OPS CHECK GOOD.
